# SDR UPS07650197

- Difficulty date: June 27, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 30,034 hours, 9,473 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Misinstalled
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SIP LEFT PYLON AFT PITCH LOAD FITTING HAS SHORT EDGE MARGIN.  FABBED RADIUS FILLER FROM 7075-T7351.  LOCATED, DRILLED & REAMED TO FINAL SIZE.  VERIFIED RADIUS FILLER LIES FLAT AS BACKUP FITTING.  ALODINED & PRIMED RADIUS FILLER PER ER 07-2696.  C/W ALL REQUIREMENTS OF ER 07-2696 CUSTOMER AUTHORIZATION EO B767-5740-27262-A.
